Reduplication in Micronesian languages

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)407-454
JournalOceanic Linguistics
VolumeXII
Publication statusPublished - 1973

Cite this

@article{994be921479b400295e42f0bcecdc083,
title = "Reduplication in Micronesian languages",
author = "Sheldon Harrison",
year = "1973",
language = "English",
volume = "XII",
pages = "407--454",
journal = "Oceanic Linguistics",
issn = "0029-8115",
publisher = "University of Hawaii Press",

}

Reduplication in Micronesian languages. / Harrison, Sheldon.

In: Oceanic Linguistics, Vol. XII, 1973, p. 407-454.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Reduplication in Micronesian languages

AU - Harrison, Sheldon

PY - 1973

Y1 - 1973

M3 - Article

VL - XII

SP - 407

EP - 454

JO - Oceanic Linguistics

JF - Oceanic Linguistics

SN - 0029-8115

ER -